# SDR HEEA087440

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 3,063 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 407075024103
- Part serial: 0465
- Condition: Failed
- Location: Fuel Press Amp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESS AMP INDICATOR INTERNAL LIGHTS TOO DIM TO SEE INSTRUMENTS. TO BE SENT TO MFG FOR CREDIT.
